Laws of large numbers for functions of random walks with positive drift
Compositio Mathematica, Tome 19 (1968) no. 4, pp. 299-333
Cet article a éte moissonné depuis la source Numdam
@article{CM_1968__19_4_299_0,
author = {Stam, A. J.},
title = {Laws of large numbers for functions of random walks with positive drift},
journal = {Compositio Mathematica},
pages = {299--333},
year = {1968},
publisher = {Wolters-Noordhoff Publishing},
volume = {19},
number = {4},
mrnumber = {243627},
zbl = {0239.60029},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1968__19_4_299_0/}
}
TY - JOUR AU - Stam, A. J. TI - Laws of large numbers for functions of random walks with positive drift JO - Compositio Mathematica PY - 1968 SP - 299 EP - 333 VL - 19 IS - 4 PB - Wolters-Noordhoff Publishing UR - http://geodesic.mathdoc.fr/item/CM_1968__19_4_299_0/ LA - en ID - CM_1968__19_4_299_0 ER -
Stam, A. J. Laws of large numbers for functions of random walks with positive drift. Compositio Mathematica, Tome 19 (1968) no. 4, pp. 299-333. http://geodesic.mathdoc.fr/item/CM_1968__19_4_299_0/